# SDR 2007UALA02091

- Difficulty date: June 17, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 45,774 hours, 5,552 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EEL STRIPS IN UPPER DECK STAIRWAY & BOTH EEL STRIPS AT TOP OF STAIRWAY ARE INOPERATIVE.  *S/D*  SECURED CONNECTOR AT PWR CONNECTION.
